# SDR V0XR20221018AV1

- Difficulty date: September 13, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Zone 200
- Part time: 43,542 hours, 33,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL CRACKED AT FASTENER AT THE 9OCLOCK POSITION. REPAIRED IAW EMB 135/145 SRM 53-32-13-RE
